# SDR ASAA2022021537532

- Difficulty date: February 15, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 52,133 hours, 18,197 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 147A55041
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STA 947 HAS CORROSION AT RBL 50 AROUND MOUNT FITTING. GROUNDED - YES. REPAIRED FLOORBEAM UPPER HORZ FLANGE IAW 737-800 SRM 53-70-51-2R-5W-1" O-.180" R-.148" L-1" D-.022".
